Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 76, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 9, 2014, 9:21 PM CDT for 6 counties in Tennessee. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2014, 9:21 PM CDT (02:21 UTC)
- Expired
- Jun 9, 2014, 10:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Bedford County, TN, Giles County, TN, Hickman County, TN, Marshall County, TN, Maury County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 98 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 5:30 PM CDT | Tornado Watch | SPC | 8 hr |
| Jun 9, 8:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
237
WUUS54 KOHX 100221
SVROHX
TNC003-055-081-117-119-187-100300-
/O.NEW.KOHX.SV.W.0076.140610T0221Z-140610T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
921 PM CDT MON JUN 9 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN BEDFORD COUNTY IN MIDDLE TENNESSEE...
GILES COUNTY IN MIDDLE TENNESSEE...
HICKMAN COUNTY IN MIDDLE TENNESSEE...
MARSHALL COUNTY IN MIDDLE TENNESSEE...
MAURY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1000 PM CDT
* AT 920 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM 10 MILES
NORTHWEST OF CENTERVILLE TO MOUNT PLEASANT TO ARDMORE...AND WERE
MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...COLUMBIA...LEWISBURG...MOUNT PLEASANT...SPRING
HILL...ELKTON...ARDMORE...PINEWOOD...NUNNELLY...LYNNVILLE...
WILLIAMSPORT AND FRANKEWING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM TUESDAY
MORNING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3540 8721 3543 8721 3543 8723 3559 8731
3562 8735 3566 8733 3564 8739 3587 8772
3590 8771 3591 8770 3596 8719 3566 8667
3533 8660 3531 8668 3525 8674 3526 8682
3499 8684 3499 8700
TIME...MOT...LOC 0221Z 258DEG 32KT 3589 8757 3557 8722
3505 8690
$$
FORECASTER:131 follow-up statement
223
WWUS54 KOHX 100241
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
941 PM CDT MON JUN 9 2014
TNC003-055-081-117-119-187-100300-
/O.CON.KOHX.SV.W.0076.000000T0000Z-140610T0300Z/
WILLIAMSON TN-BEDFORD TN-GILES TN-HICKMAN TN-MARSHALL TN-MAURY TN-
941 PM CDT MON JUN 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR MAURY...MARSHALL...EASTERN HICKMAN...EASTERN GILES...SOUTHWESTERN
BEDFORD AND SOUTHWESTERN WILLIAMSON COUNTIES...
AT 937 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LYLES TO COLUMBIA TO ARDMORE...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
LEWISBURG...SPRING HILL...LYLES...CORNERSVILLE...SANTA FE...I-65
EAST OF COLUMBIA...BELFAST...FARMINGTON AND CHAPEL HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR MIDDLE TENNESSEE.
&&
LAT...LON 3499 8685 3544 8717 3566 8733 3592 8761
3596 8719 3566 8667 3533 8660 3531 8668
3525 8674 3526 8682 3499 8684
TIME...MOT...LOC 0241Z 258DEG 32KT 3592 8735 3560 8700
3507 8669
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 8:29 PM CDT, 52 minutes earlier.
Area forecast discussion, Jun 9, 8:29 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 829 PM CDT MON JUN 9 2014 .MESOSCALE UPDATE... LOOKING AT THE LATEST SHORT RANGE MODEL HOURLY GUIDANCE... BEST OVERALL MOISTURE...INSTABILITY...AND LIFTING MECHANISMS CONTINUE TO BE ACROSS SW PORTIONS OF THE MID STATE...WITH A MAX IN LOW LEVEL HELICITY VALUES ACROSS SW PORTIONS OF MID STATE ALSO APPROACHING THE TN/AL BORDER REGION...ESPECIALLY ACROSS WAYNE COUNTY AT THIS TIME. && .PREV DISCUSSION.../ISSUED 727 PM CDT MON JUN 9 2014/ UPDATE... HAVE UPDATED THE SUITE OF FORECAST PRODUCTS PER IMPLICATIONS OF TOR WATCH NUMBER 271. BEST OVERALL MOISTURE...INSTABILITY...AND LIFTING MECHANISMS CONTINUE TO BE ACROSS SW PORTIONS OF THE MID STATE AT THIS HOUR WITH THE BEST GRADIENT OF LOW LEVEL HELICITY VALUES NW TO SE ACROSS WESTERN PORTIONS OF MID STATE ALSO. PREV DISCUSSION... /ISSUED 717 PM CDT MON JUN 9 2014/ UPDATE...FOR 00Z AVIATION DISCUSSION. AVIATION...00Z AVIATION DISCUSSION. NOT A LOT OF ADDITIONAL DETAILS IN THE AVIATION FORECAST PROVIDED FROM 10/06Z ONWARD DUE TO APPROACHING LINE OF SHWRS/TSTMS MOVING INTO THE MID STATE. BELIEVE BEST WINDOW FOR STRONG TO SVR CONVECTION TO INFLUENCE WX AT TAF SITES WILL BE UNTIL 10/02Z CKV...10/01Z-10/03Z BNA...10/03Z-10/05Z CKV...WITH VRB WIND GUSTS FROM 35 TO 45 KTS POSSIBLE WITH MVFR CEILINGS AND AND IFR VSBYS EXPECTED. PREV DISCUSSION... /ISSUED 339 PM CDT MON JUN 9 2014/ DISCUSSION... NEARBY MOISTURE DEPTH...IN ASSOCIATION WITH THE BOUNDARY TO OUR SOUTH...HAS BEEN ON THE DECLINE THIS AFTERNOON. BOUNDARY...AS IS TYPICAL IN THE SUMMERTIME...IS DISPLAYED IN A RATHER QUASI- ESOTERIC NATURE. WE ARE GETTING SOUTHERLY WINDS ACROSS OUR SOUTH SO THE TREND DOES LEAN TOWARD A NORTHWARD MOVING WARM FRONT. AT ANY RATE...CAPES HAVE BEEN HELD DOWN AND WITH THE COMBINATION OF LESS MOISTURE AND LESS INSTABILITY...THE RADAR IS ON THE INACTIVE SIDE RIGHT NOW. THIS WILL BE CHANGING TONIGHT HOWEVER. A LARGE AREA OF SHOWERS AND TSTMS IS OCCURRING FROM EASTERN AR SOUTHWARD THROUGH LOUISIANA. THIS IS IN ASSOCIATION WITH A RATHER POTENT UPPER LEVEL TROUGH AXIS WHICH IS SLOWLY MOVING OUR WAY. SFC TROUGH STACKS RATHER NICELY WITH THIS FEATURE AND A DEEP MOIST SOUTHERLY FLOW EXISTS OUT AHEAD OF IT. THUS...THE AFOREMENTIONED AREA OF SHOWERS AND TSTMS WILL REACH THE MID STATE BY LATE TONIGHT AND WILL CONTINUE INTO TUESDAY. THERE IS A THREAT OF A FEW SEVERE TSTMS THIS EVENING ACROSS OUR SOUTHWESTERN COUNTIES...BUT THE THREAT WILL DIMINISH TO THE EAST AS THE LEADING EDGE OF THE PRECIP SHIELD LOSES SOME OF ITS INTENSITY. WE ARE AGAIN IN A SLIGHT RISK FOR TUESDAY AFTERNOON AND EVENING AS THE SHEAR LEVELS INCREASE. HOWEVER...IT LOOKS AS THOUGH LAPSE RATES AND CAPE PARAMETERS WILL BE ON THE UNIMPRESSIVE SIDE. BUT STILL...SOME DEGREE OF WIND THREAT IS IN PLACE ON TUESDAY AFTERNOON AND EVENING. THE MOIST GROUND WILL HELP TO WEAKEN TREE ROOT STRUCTURE AND THE WINDS MAY BECOME STRONG ENOUGH TO BLOW DOWN MANY OF THE WEAKER TREES ACROSS THE AREA. OTHERWISE...AN ADDITIONAL FOCUS WILL BE THE FLOOD THREAT. THE WATCH CURRENTLY COVERS ROUGHLY OUR SOUTHWESTERN THIRD OF THE MID STATE. ACROSS THIS AREA...HEAVY RAINFALL AMOUNTS HAVE OCCURRED OVER THE LAST SEVERAL DAYS. LATEST FFG DOES SUPPORT RATHER LOW GUIDANCE. EVEN THOUGH EXPECTED AREAL AVERAGE QPF WILL BE BELOW GUIDANCE...ISOLATED TO SCATTERED HEAVIER CONVECTIVE AREAS WILL BE UNDER THE GUN. THUS...THE FLOOD WATCH WILL BE ALLOWED TO CONTINUE THROUGH TUESDAY EVENING. MODELS ARE IN AGREEMENT WITH THE SUSTAINING OF A MULTI-TEMPORAL DEEP MOISTURE REGIME THROUGH THE ENTIRE WATCH WINDOW. IT MUST FURTHER BE STATED THAT THE SLOW NON PROGRESSIVE NATURE OF THE UPPER TROUGH TO OUR WEST COULD VERY WELL CAUSE FLOOD PROBLEMS WEST OF I-65. FOR NOW WE WILL KEEP THE WATCH WHERE IT IS...BUT AN EXPANSION EASTWARD CAN NOT BE RULED OUT. MOVING ON...UPPER TROUGH AXIS WILL REACH THE MID STATE ON WEDNESDAY. INFLECTION POINT WILL QUICKLY FOLLOW AND WE WILL SEE A DOWNTREND AS FAR AS CONVECTION PROBABILITIES GO. AFTER THE LIKELY TO CATEGORICAL POPS FOR TONIGHT AND THROUGH TUESDAY NIGHT...POPS WILL FALL OFF INTO THE CHANCE CATEGORY ON WEDNESDAY AND SOME SLIGHT CHANCES WILL RETURN FOR WED NT. AS FOR THE SHORT TERM TEMPS...OVERNIGHT LOWS TOUGH TO BEAT...BUT I'LL UNDERCUT THE MAXES BY A DEGREE OR TWO. IN THE EXT FCST...UPPER RIDGING THROUGH BRIEF...WILL RETURN AND DRY THE SITUATION OUT A BIT ON THURSDAY AND FRIDAY. THEN ANOTHER SHORTWAVE...ACCORDING TO THE GFS...WILL ATTEMPT TO TRAVERSE THE AREA OVER THE WEEKEND. EUROPEAN ATTEMPTS TO SHOW A SIMILAR PATTERN BUT LEANS TOWARD SLOWING IT DOWN AND CUTTING IT OFF JUST SOUTHEAST OF HERE. WILL OPT TO LEAN MORE TOWARD THE PROGRESSIVE GFS SOLUTION AND INCLUDE A CHANCE OF SHOWERS AND TSTMS THIS WEEKEND. THEN...AS UPPER RIDGING MAKES ANOTHER RUN AT US EARLY NEXT WEEK...WILL LEAN TOWARD A SLIGHT CHANCE FOR EARLY NEXT WEEK....ALONG WITH THE RETURN OF WARMER ABOVE NORMAL TEMPS. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TNZ023>025-056>058- 060-061-093>095. && 31
Hazardous weather outlook, Jun 9, 7:03 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 703 PM CDT MON JUN 9 2014 TNZ005>007-026-027-059-101000- STEWART-MONTGOMERY-ROBERTSON-CHEATHAM-DAVIDSON-WILLIAMSON- 703 PM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. A LINE OF STORMS CAPABLE OF PRODUCING STRONG STRAIGHT LINE WINDS... LARGE HAIL...HEAVY RAINFALL...AND ALSO A COUPLE OF TORNADOES WILL MOVE ACROSS WESTERN PORTIONS OF MIDDLE TENNESSEE THIS EVENING...WITH THE STORMS REACHING THE I-65 CORRIDOR BY THE MID EVENING HOURS. HEAVY RAINFALL MAY LEAD TO LOCALIZED FLASH FLOODING AND PONDING ON ROADWAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING EXISTS AGAIN ON TUESDAY...SO THE FLASH FLOOD WATCH WILL CONTINUE FOR PARTS OF WEST AND SOUTHWEST MIDDLE TENNESSEE UNTIL TUESDAY EVENING. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF MIDDLE TENNESSEE ON TUESDAY...WITH DAMAGING WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS WILL BE NEEDED. TNZ023>025-056>058-060-061-093>095-101000- HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-MAURY-MARSHALL- WAYNE-LAWRENCE-GILES- 703 PM CDT MON JUN 9 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. A LINE OF STORMS CAPABLE OF PRODUCING STRONG STRAIGHT LINE WINDS... LARGE HAIL...HEAVY RAINFALL...AND ALSO A COUPLE OF TORNADOES WILL MOVE ACROSS WESTERN PORTIONS OF MIDDLE TENNESSEE THIS EVENING...WITH THE STORMS REACHING THE I-65 CORRIDOR BY THE MID EVENING HOURS. HEAVY RAINFALL MAY LEAD TO LOCALIZED FLASH FLOODING AND PONDING ON ROADWAYS. VERY SATURATED SOILS IN SOUTHWESTERN MIDDLE TENNESSEE WILL RESULT IN AN ELEVATED RISK OF FLASH FLOODING. AREAS EXPERIENCING HEAVY RAINS WILL NEED TO BE AWARE OF THE POSSIBILITY OF RAPID FLASH FLOODING. IF YOU ENCOUNTER ROADWAYS THAT ARE FLOODED...REMEMBER...TURN AROUND DONT DROWN MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING EXISTS AGAIN ON TUESDAY...SO THE FLASH FLOOD WATCH WILL CONTINUE FOR PARTS OF WEST AND SOUTHWEST MIDDLE TENNESSEE UNTIL TUESDAY EVENING. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF MIDDLE TENNESSEE ON TUESDAY...WITH DAMAGING WINDS POSSIBLE. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS WILL BE NEEDED. TNZ008>011-028>034-062>066-075-077>080-101000- SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM- OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND- BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- 703 PM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. STRONG AND POSSIBLY SEVERE THUNDERSTORMS WILL APPROACH MIDDLE TENNESSEE FROM THE WEST THIS AFTERNOON AND EVENING. BY AROUND SUNSET...A LINE OF STORMS CAPABLE OF PRODUCING STRONG STRAIGHT LINE WINDS AND HEAVY RAINFALL WILL REACH MIDDLE TENNESSEE. BY MID EVENING...THESE STORMS SHOULD REACH THE I-65 CORRIDOR. HEAVY RAINFALL MAY LEAD TO LOCALIZED FLASH FLOODING AND PONDING ON ROADWAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING EXISTS AGAIN ON TUESDAY...SO THE FLASH FLOOD WATCH WILL CONTINUE FOR PARTS OF WEST AND SOUTHWEST MIDDLE TENNESSEE UNTIL TUESDAY EVENING. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF MIDDLE TENNESSEE ON TUESDAY...WITH DAMAGING WINDS POSSIBLE. SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER TO MAKE A REPORT VIA FACEBOOK GO TO: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jun 9, 7:17 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
717 PM CDT MON JUN 9 2014
TNZ056-100100-
PERRY-
717 PM CDT MON JUN 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR PERRY COUNTY...
AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR DECATURVILLE...MOVING NORTHEAST AT 25 MPH.
PEOPLE IN AND AROUND MOUSETAIL LANDING STATE PARK SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
NICKEL SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.
A TORNADO WATCH IS IN EFFECT UNTIL 1 AM CDT FOR PERRY COUNTY.
LAT...LON 3548 8802 3550 8798 3553 8798 3561 8804
3568 8802 3572 8804 3576 8799 3584 8797
3558 8768 3545 8804 3546 8804
13Local storm report, Jun 9, 9:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
912 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND DMG COLLINWOOD 35.18N 87.74W
06/09/2014 WAYNE TN 911 CALL CENTER
TREES WERE REPORTED DOWN IN THE CITY OF COLLINWOOD
ALONG HIGHWAY 13.
&&
EVENT NUMBER OHX1400404
TB12The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:17 PM CDT | Special Weather Statement | OHX | Perry | 43 min |
| Jun 9, 8:06 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 39 min |
| Jun 9, 8:31 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Perry, Wayne | 44 min |
| Jun 9, 8:58 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more | 32 min |
| Jun 9, 9:48 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Hickman, Marshall, Maury, Rutherford and 1 more | 27 min |
| Jun 9, 9:50 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Houston, Montgomery, Stewart | 40 min |
| Jun 9, 10:03 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson, Williamson | 42 min |
| Jun 9, 10:14 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Davidson, Grundy, Rutherford and 3 more | 31 min |
| Jun 9, 10:43 PM CDT | Special Weather Statement | OHX | Davidson, Robertson, Sumner | 47 min |
| Jun 10, 10:00 AM CDT | Special Weather Statement | OHX | Humphreys, Perry | 30 min |
| Jun 10, 10:28 AM CDT | River Flood Advisory | OHX | Perry | 59 hr |
| Jun 10, 11:10 AM CDT | Special Weather Statement | OHX | Hickman, Lewis | 50 min |
| Jun 10, 11:22 AM CDT | Special Weather Statement | OHX | Bedford | 38 min |
| Jun 10, 11:42 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford | 33 min |
| Jun 10, 12:15 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Smith, Wilson | 45 min |
| Jun 10, 12:27 PM CDT | Tornado Warning | OHX | DeKalb | 33 min |
| Jun 10, 12:48 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith | 42 min |
| Jun 10, 1:25 PM CDT | Special Weather Statement | OHX | Cannon, Coffee | 65 min |
| Jun 10, 1:36 PM CDT | Special Weather Statement | OHX | Overton | 24 min |
| Jun 10, 1:55 PM CDT | Special Weather Statement | OHX | Smith | 35 min |
| Jun 10, 2:04 PM CDT | Special Weather Statement | OHX | Pickett | 26 min |
| Jun 10, 2:06 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith | 39 min |
| Jun 10, 2:13 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Overton, Pickett | 32 min |
| Jun 10, 2:19 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Grundy, Warren | 41 min |
| Jun 10, 2:33 PM CDT | Special Weather Statement | OHX | DeKalb, Putnam | 27 min |
| Jun 10, 2:35 PM CDT | Severe Thunderstorm Warning | OHX | Clay | 40 min |
| Jun 10, 2:46 PM CDT | Special Weather Statement | OHX | Pickett | 44 min |
| Jun 10, 2:47 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 43 min |
| Jun 10, 2:57 PM CDT | Severe Thunderstorm Warning | OHX | Putnam, White | 33 min |
| Jun 10, 3:17 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 43 min |
| Jun 10, 3:56 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 19 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.